Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 9, NWS Tampa Bay, FL

April 30, 2013Manatee County, Florida

NWS Tampa Bay, FL issued this severe thunderstorm warning at Apr 30, 2013, 6:33 PM EDT for Manatee County, Florida. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2013, 6:33 PM EDT (22:33 UTC)
Expired
Apr 30, 2013, 7:00 PM EDT
In force
27 min
Issued by
NWS Tampa Bay, FL
Area
Storm-based polygon

County Manatee County, FL

The radar

The Tampa radar (KTBW), 32 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.6 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2013-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 495 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2013-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
495 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
674 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
267 m²/s²
Significant tornado parameter
-0.1
Supercell composite
-1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

917 
WUUS52 KTBW 302233
SVRTBW
FLC081-302300-
/O.NEW.KTBW.SV.W.0009.130430T2233Z-130430T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
633 PM EDT TUE APR 30 2013

THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MANATEE COUNTY IN WEST CENTRAL FLORIDA...

* UNTIL 700 PM EDT.

* AT 625 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DUETTE...OR 17 MILES WEST OF WAUCHULA...AND MOVING EAST AT 5 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY..

LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218
TIME...MOT...LOC 2233Z 262DEG 6KT 2761 8206

$$
2 follow-up statements
249 
WWUS52 KTBW 302246
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
646 PM EDT TUE APR 30 2013

FLC081-302300-
/O.CON.KTBW.SV.W.0009.000000T0000Z-130430T2300Z/
MANATEE FL-
646 PM EDT TUE APR 30 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN MANATEE COUNTY...

AT 639 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR DUETTE...OR
16 MILES WEST OF WAUCHULA...MOVING EAST AT 5 MPH.

LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218
TIME...MOT...LOC 2246Z 262DEG 6KT 2758 8206

$$
506 
WWUS52 KTBW 302259
SVSTBW

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
659 PM EDT TUE APR 30 2013

FLC081-302309-
/O.EXP.KTBW.SV.W.0009.000000T0000Z-130430T2300Z/
MANATEE FL-
659 PM EDT TUE APR 30 2013

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MANATEE COUNTY
WILL EXPIRE AT 700 PM EDT...

ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.

LAT...LON 2764 8206 2752 8207 2753 8216 2764 8218
TIME...MOT...LOC 2259Z 262DEG 6KT 2758 8204

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 30, 3:10 PM EDT, 3 hours 23 minutes earlier.

Area forecast discussion, Apr 30, 3:10 PM EDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
310 PM EDT TUE APR 30 2013

.SYNOPSIS...
ALOFT THERE WAS A CLOSED LOW OVER THE TX/LA GULF COAST WITH WEAK
RIDGING DOWN THE SE U.S. COAST TO FL. AT THE SURFACE HIGH PRESSURE
OVER THE OPEN ATLANTIC RIDGED WEST ACROSS THE GULF AND GULF COAST
REGION...WITH A SURFACE TROUGH FROM FL TO OFFSHORE SC.

&&

.SHORT TERM (TONIGHT-THURSDAY)...
THE CLOSED LOW SLOWLY MOVES EAST ALONG THE GULF COAST...WITH A
SURFACE LOW OR TROUGH FORMING IN THE CENTRAL GULF...AS THE UPPER
TROUGH OFF THE EAST U.S. COAST SLIDES OUT OVER THE ATLANTIC. THE
SURFACE TROUGH ACROSS FL AND ADJACENT WATERS SETTLES INTO SOUTH FL
AND THEN OFFSHORE BY LATE THU AS HIGH PRESSURE OVER NEW ENGLAND
BUILDS DOWN TO THE SE U.S. AND FL COASTAL WATERS.

MODELS HANDLE THE LARGE SCALE FEATURES AND DEEP MOISTURE BUT HAVE
MINOR DIFFERENCES WITH SOME UPPER LEVEL IMPULSES AND TIMING AND
LOCATION OF THE SURFACE TROUGH. IN ANY CASE AN UNSETTLED PATTERN
CONTINUES FOR THE AREA WITH SLIGHT CHANCE TO LIKELY SHOWERS AND
STORMS. THE HIGHEST COVERAGE WILL BE MAINLY INLAND AND IN THE
AFTERNOON TO EVENING. CLOUD COVER AND RAINFALL WILL HELP KEEP
TEMPERATURES RUNNING BELOW NORMAL.

.LONG TERM (PREVIOUS DISCUSSION FOR THURSDAY NIGHT-TUESDAY)...
MEDIUM RANGE GUIDANCE IS IN MUCH BETTER AGREEMENT SHOWING SURFACE
AND UPPER LEVEL TROUGH HOLDING IN PLACE THROUGH THE WEEKEND...WITH
RIDGING SURFACE AND ALOFT BUILDING BACK OVER THE AREA EARLY NEXT
WEEK. AS A RESULT...UNSETTLED CONDITIONS ARE EXPECTED TO CONTINUE
THROUGH THE WEEKEND AND WILL NEED TO KEEP CHANCE POPS IN THE
FORECAST EACH DAY. BY EARLY NEXT WEEK AS THE DEEPER LAYER MOISTURE
SHIFTS OUT OF THE REGION AND HEIGHTS BUILD OVER THE AREA...EXPECT
IMPROVING CONDITIONS AND WILL KEEP POPS NO HIGHER THAN 20 PERCENT.
TEMPERATURES ARE EXPECTED TO REMAIN SLIGHTLY BELOW NORMAL THROUGH
THE WEEKEND BEFORE REBOUNDING CLOSER TO SEASONAL LEVELS EARLY NEXT
WEEK.

&&

.AVIATION...SEA BREEZE CONVECTION EXPECTED TO HOLD EAST OF ALL
COASTAL TERMINALS REST OF THE AFTERNOON INTO EVENING FOR INTERIOR
AREAS. KLAL HAS THE BEST CHANCE OF SEEING SHOWERS AND THUNDERSTORMS
FROM AROUND 18Z AND LINGERING INTO THE NIGHT. LATEST GUIDANCE
HINTING AT COASTAL SHOWERS AROUND 12Z WED.

&&

.MARINE...
A SURFACE TROUGH ACROSS FL AND ADJACENT WATERS EXITS SOUTH FL BY
LATE THU AS HIGH PRESSURE OVER NEW ENGLAND BUILDS DOWN TO THE SE
U.S. AND FL COASTAL WATERS. THE HIGH CONTINUE EAST OF FL WHILE LOW
PRESSURE LINGERS IN THE GULF THROUGH THE WEEKEND.

NORTHEAST TO SOUTHEAST WINDS...GENERALLY 15 KNOTS OR LESS BUT
INCREASE TO 15-20 KNOTS OR 20 KNOTS FRI AND SAT...THEN DIMINISH
DURING THE END OF THE WEEKEND. EXERCISE CAUTION OR ADVISORY
HEADLINES MAY BE NEEDED FOR SOME OR ALL OF THE WATERS AT TIMES.

&&

.FIRE WEATHER...
WEAK UPPER LEVEL DISTURBANCES ALONG WITH A SURFACE TROUGH MOVING
DOWN THE STATE WILL KEEP RH AND RAIN CHANCES HIGH THROUGH THE END OF
THE WEEK. HIGH MOISTURE IS EXPECTED INTO THE WEEKEND. FIRE WEATHER
CONCERNS ABOUT LOW RH ARE NOT ANTICIPATED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  70  84  68  82 /  20  50  30  50
FMY  69  86  68  85 /  30  50  40  50
GIF  68  85  66  84 /  40  50  40  60
SRQ  68  84  67  84 /  20  40  40  50
BKV  63  85  63  82 /  30  50  30  50
SPG  71  81  70  80 /  20  50  40  50

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GULF WATERS...NONE.
&&

SYNOPSIS/SHORT TERM/MARINE/FIRE WEATHER...09/RUDE
LONG TERM...21/JELSEMA
AVIATION...25/DAVIS
Hazardous weather outlook, Apr 30, 5:04 AM EDT, 13 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
504 AM EDT TUE APR 30 2013

FLZ039-042-043-048>052-055>057-060>062-065-GMZ830-850-853-856-870-
873-876-011000-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DESOTO-CHARLOTTE-LEE-
TAMPA BAY WATERS-TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 NM-
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
504 AM EDT TUE APR 30 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

...THUNDERSTORM IMPACT...
SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP TODAY...SOME OF
WHICH COULD BECOME STRONG THIS AFTERNOON INTO EARLY THIS EVENING.
THE MAIN HAZARDS FROM THE STRONGEST STORMS THAT DEVELOP WILL BE
DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...FREQUENT LIGHTNING AND
HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

...THUNDERSTORM IMPACT...
SCATTERED TO NUMEROUS THUNDERSTORMS WILL BE POSSIBLE THROUGH THE
WEEKEND...WITH FREQUENT LIGHTNING AND GUSTY STRAIGHT LINE WINDS
BEING THE MAIN HAZARDS WITH THE STRONGEST STORMS THAT DEVELOP.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

JELSEMA

In the hours before

Special weather statement, Apr 30, 3:50 PM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
350 PM EDT TUE APR 30 2013

FLZ057-302030-
HIGHLANDS-
350 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHERN HIGHLANDS COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR LAKE PLACID...MOVING NORTHEAST AT 15 MPH...WILL AFFECT
LAKE PLACID...LAKE ISTOKPOGA AND SEBRING REGIONAL AIRPORT...UNTIL 430
PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED.

&&

LAT...LON 2724 8137 2732 8146 2761 8127 2754 8120
      2749 8120 2749 8118 2744 8113 2740 8112
      2738 8110 2739 8107 2738 8105 2737 8105
TIME...MOT...LOC 1950Z 227DEG 15KT 2733 8136
Special weather statement, Apr 30, 4:08 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
408 PM EDT TUE APR 30 2013

FLZ043-048-049-302100-
SUMTER-HERNANDO-PASCO-
408 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN PASCO...SOUTHEASTERN
HERNANDO AND SOUTHERN SUMTER COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES A THUNDERSTORM
LOCATED NEAR GARDEN GROVE...OR NEAR BROOKSVILLE...MOVING SOUTHEAST AT
5 MPH...WILL AFFECT BROOKSVILLE...GARDEN GROVE...HERNANDO COUNTY
AIRPORT AND MASARYKTOWN...UNTIL 500 PM EDT.

THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 293 AND 309.

GUSTY WINDS 35 TO 45 MPH WILL OCCUR. HAIL UP TO DIME SIZE IS
EXPECTED. TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2860 8201 2822 8214 2844 8250 2861 8240
TIME...MOT...LOC 2008Z 310DEG 4KT 2848 8238
Special weather statement, Apr 30, 5:52 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
552 PM EDT TUE APR 30 2013

FLZ052-057-302230-
HIGHLANDS-POLK-
552 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL HIGHLANDS AND
SOUTHEASTERN POLK COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED 7 MILES SOUTHWEST OF INDIAN LAKE ESTATES...OR 11 MILES
NORTHEAST OF AVON PARK...MOVING EAST AT 5 MPH...WILL AFFECT INDIAN
LAKE ESTATES AND RIVER RANCH...UNTIL 630 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO ONE HALF INCH IN DIAMETER WILL BE POSSIBLE. TORRENTIAL
RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS. MOTORISTS SHOULD EXERCISE CAUTION.

&&

LAT...LON 2766 8118 2762 8146 2780 8151 2786 8128
      2785 8124 2784 8122
TIME...MOT...LOC 2152Z 257DEG 6KT 2773 8138
Special weather statement, Apr 30, 6:00 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
600 PM EDT TUE APR 30 2013

FLZ060-302245-
SARASOTA-
600 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SARASOTA COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED 6 MILES NORTH OF NORTH PORT...MOVING EAST AT 5 MPH...WILL
AFFECT NORTH PORT...UNTIL 645 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. THIS
STORM MAY PRODUCE PEA SIZE HAIL. TORRENTIAL RAINS WILL REDUCE
VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2720 8210 2707 8206 2704 8223 2719 8229
TIME...MOT...LOC 2200Z 257DEG 5KT 2714 8217
Special weather statement, Apr 30, 6:09 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
609 PM EDT TUE APR 30 2013

FLZ052-302300-
POLK-
609 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL POLK COUNTY...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THUNDERSTORMS
LOCATED NEAR DAVENPORT...OR NEAR HAINES CITY...MOVING EAST AT 5
MPH...WILL AFFECT HAINES CITY AND POINCIANA...UNTIL 700 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO DIME SIZE HAS BEEN REPORTED OVER DAVENPORT WITH THIS STORM.
TORRENTIAL RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 2806 8168 2824 8173 2827 8163 2826 8156
      2825 8154 2820 8152 2815 8152 2815 8146
      2814 8145 2809 8145
TIME...MOT...LOC 2209Z 257DEG 5KT 2817 8161
Special weather statement, Apr 30, 6:11 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
611 PM EDT TUE APR 30 2013

FLZ052-056-302300-
HARDEE-POLK-
611 PM EDT TUE APR 30 2013

...STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN HARDEE AND
SOUTHWESTERN POLK COUNTIES...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES STRONG THUNDERSTORMS
LOCATED NEAR FORT GREEN...OR 14 MILES NORTHWEST OF WAUCHULA...MOVING
EAST AT 5 MPH...WILL AFFECT FORT GREEN...HOMELAND AND FORT MEADE...
UNTIL 700 PM EDT.

GUSTY WINDS 35 TO 45 MPH WILL BE POSSIBLE. FREQUENT LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT
OUTSIDE...FIND A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. HAIL UP
TO DIME SIZE WILL BE POSSIBLE WITH THESE STORMS. TORRENTIAL
RAINS WILL REDUCE VISIBILITY TO NEAR ZERO AND WILL CAUSE PONDING OF
WATER ON ROADWAYS.

&&

LAT...LON 2784 8179 2760 8173 2757 8204 2777 8204
TIME...MOT...LOC 2211Z 257DEG 5KT 2768 8196

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 3:52 AM EDTAreal Flood AdvisoryTBWHillsborough113 min
Apr 30, 5:01 AM EDTSpecial Weather StatementTBWHillsborough44 min
Apr 30, 5:27 AM EDTSpecial Weather StatementTBWPolk48 min
Apr 30, 7:30 AM EDTSpecial Weather StatementTBWHillsborough30 min
Apr 30, 8:00 AM EDTSpecial Weather StatementTBWHillsborough30 min
Apr 30, 3:50 PM EDTSpecial Weather StatementTBWHighlands40 min
Apr 30, 4:08 PM EDTSpecial Weather StatementTBWPasco52 min
Apr 30, 5:02 PM EDTAreal Flood AdvisoryTBWCharlotte, Lee58 min
Apr 30, 5:52 PM EDTSpecial Weather StatementTBWOsceola38 min
Apr 30, 6:00 PM EDTSpecial Weather StatementTBWSarasota45 min
Apr 30, 6:09 PM EDTSpecial Weather StatementTBWPolk51 min
Apr 30, 6:11 PM EDTSpecial Weather StatementTBWHardee49 min
Apr 30, 6:13 PM EDTAreal Flood AdvisoryTBWPolk62 min
Apr 30, 7:17 PM EDTSpecial Weather StatementTBWHillsborough43 min
Apr 30, 7:24 PM EDTAreal Flood AdvisoryTBWHardee, Manatee66 min
Apr 30, 7:31 PM EDTSpecial Weather StatementTBWHardee44 min

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.